# SDR AALA980731

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nose Gear Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CONNECTING FITTING LEFT SIDE BETWEEN FR 13A AND FR 14A CRACKED AT UPPER OUTBOARD EDGE OF REGION B.  BLENDED CRACK AT UPPER OUTBOARD EDGE OF REGION 'B' OF LT CONNECTING FITTING BETWEEN FR 13A AND FR 14A.  CORROSION PROTECTED PER SRM 51-75-10.  COMPLETED REPAIR PER ESO 30595 DATED 4-3-98.  TST:  25,942.58 HOURS.  CYCLES:  10,261.  (X)
